# SDR BAQA094251

- Difficulty date: April 4, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N135WJ
- Make and model: Urocop EC135T1
- Aircraft serial: 0298
- Aircraft time: 119 hours
- Engine: Pwa PW206A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 45023502
- Part serial: 1165
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,584 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  NR 2 BUS TIE OPEN ON UNIT.  THIS UNIT WAS INSTALLED BY HDS AT 11.4 HRS.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  04/26/2004
